# SDR AWXA200400904

- Difficulty date: August 5, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON RT AFT WEB SHEAR PLATE BETWEEN FR 69 AND FR 70, AFT AND OUTBOARD OF BEAM Y1292 RT.  MAINTENANCE REMOVED CORRODED SHEAR PLATE FROM FR 69 TO FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
